MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS
Catalog Number 9-TVLPC4F90/080
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 4mm by 4mm amplatzer piccolo occluder was chosen for implant using a 4f amplatzer torqvue low profile catheter.During procedure, the physician attempted to release the device, but the device would not lock into the cable to allow the cable to turn in unison with the device.The device was released from the cable by utilizing a hemostat to turn the cable.The device was implanted.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported recovering.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of device difficult to setup (failure to connect) was reported.The investigation confirmed the device met functional specifications when analyzed at abbott.No anomalies were found.In addition, the coil on the delivery wire was noted to contained a small deformation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the available information, a cause for the reported event could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TORQVUE LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19182300
Report Number2135147-2024-01840
Device Sequence Number17962033
Product Code DQY
UDI-Device Identifier00811806012926
UDI-Public(01)00811806012926(17)260630(10)9078966
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131063
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number9-TVLPC4F90/080
Device Lot Number9078966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown